I was recently diagnosed Bi-Polar 3.Lexapro made me manic.So my doc. put me on Lamictal.
.Do people usually feel drowsy,wired,or no effect in that regard.I have terrible insomnia and major anxiety hrs. before bedtime.I am on 50-100mg of Trazadone but it leaves me sluggish 7 hungover.Any ideas/feedback?
I've never taken lamictal or topamax so I can't comment specifically. My advice, though, is to call your doctor ASAP and let him/her know that you aren't responding very well to the meds and see what they have to say. Good luck!
Lamictal makes me wired, yes, but it beats the depression. I take some meds for sleep, and I've not found that the Lamictal gives me insomnia. But it can be a side effect for some.
Do you take it in the a.m.? And perhaps is there something lighter than the med you take that knocks you out?
Go back to pdoc, and don't give up until you find a good combo. I am sorry you're having the insomnia - it's the pits.